Multiple semiclassical solutions of the Schrödinger equation involving a critical Sobolev exponent.
Portugaliae mathematica, Tome 57 (2000) no. 3, pp. 273-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2000__57_3_48824,
author = {Chabrowski, J. and Yang, Jianfu},
title = {Multiple semiclassical solutions of the {Schr\"odinger} equation involving a critical {Sobolev} exponent.},
journal = {Portugaliae mathematica},
pages = {273--284},
year = {2000},
volume = {57},
number = {3},
zbl = {0965.35065},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2000__57_3_48824/}
}
TY - JOUR AU - Chabrowski, J. AU - Yang, Jianfu TI - Multiple semiclassical solutions of the Schrödinger equation involving a critical Sobolev exponent. JO - Portugaliae mathematica PY - 2000 SP - 273 EP - 284 VL - 57 IS - 3 UR - http://geodesic.mathdoc.fr/item/PORMA_2000__57_3_48824/ LA - en ID - PORMA_2000__57_3_48824 ER -
%0 Journal Article %A Chabrowski, J. %A Yang, Jianfu %T Multiple semiclassical solutions of the Schrödinger equation involving a critical Sobolev exponent. %J Portugaliae mathematica %D 2000 %P 273-284 %V 57 %N 3 %U http://geodesic.mathdoc.fr/item/PORMA_2000__57_3_48824/ %G en %F PORMA_2000__57_3_48824
Chabrowski, J.; Yang, Jianfu. Multiple semiclassical solutions of the Schrödinger equation involving a critical Sobolev exponent.. Portugaliae mathematica, Tome 57 (2000) no. 3, pp. 273-284. http://geodesic.mathdoc.fr/item/PORMA_2000__57_3_48824/